Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 22, No. 2, pp. 209-215 (2006)

On $\pi$-images of metric spaces

Ying Ge

Suzhou University

Abstract: In this paper, we prove that sequence-covering, $\pi$-images of metric spaces and spaces with a $\sigma$-strong network consisting of fcs-covers are equivalent. We also investigate $\pi$-images of separable metric spaces.

Keywords: Metric space, $\pi$-mapping, sequence-covering mapping, $\sigma$-strong network, fcs-cover

Classification (MSC2000): 54E35; 54E40

Full text of the article:

[Previous Article] [Contents of this Number]
© 2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition